Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Closed operators and pure contractions in Hilbert space


Author: William E. Kaufman
Journal: Proc. Amer. Math. Soc. 87 (1983), 83-87
MSC: Primary 47A65; Secondary 47A45, 47B20
DOI: https://doi.org/10.1090/S0002-9939-1983-0677237-X
MathSciNet review: 677237
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Some properties of the one-to-one mapping $ A \to A{(1 - {A^ * }A)^{ - 1/2}}$ of the pure contractions onto the closed and densely-defined operators are proved, in particular that it commutes with adjunction and preserves normality.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A65, 47A45, 47B20

Retrieve articles in all journals with MSC: 47A65, 47A45, 47B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0677237-X
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society